# SDR USAA2013102800026

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 34,466 hours, 23,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHTS FLICKER ON THEN OFF IN CABIN WITH SWITCH IN ARM POSITION.  MAINTENANCE REPORTED THE EMERGENCY LIGHTS TEST NORMAL.  ACFT OK FOR SERVICE.
